Originally posted by Nanaumom: |
I started taking Evista in November and suddenly noticed that my hot flashes were gone. I am back to wearing turtlenecks and sweatshirts after two years of short sleeved shirts with cardigans. According to the information on the net, Evista is supposed to make hot flashes worse. Has anyone else noticed this happening, or is it just a (happy) coincidence? I have a history of doing weird things on medications that no one else experiences.
Hi, I can't tell you much about evista and hot flashes. I've been on Evista for 2 years now and still get the occassional hotflash. However a while back I ran out of Evista and decided I wouldn't take it anymore. A couple of weeks later, my unstable mood and crying jags returned, so I guess that it does have a play in somehow balancing hormones. If it works for you in keeping your flashes at bay, then keep using it. Good luck.